Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (176 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 107–125
DOI: 10.4171/RSMUP/126-7

Published online: 2011-12-31

Star Stability and Star Regularity for Mori Domains

Stefania Gabelli and Giampaolo Picozza

In the last few years, the concepts of stability and Clifford regularity have been fruitful extended by using star operations. In this paper we study and put in relation these properties for Noetherian and Mori domains, substantially improving several results present in the literature.

No keywords available for this article.

Gabelli Stefania, Picozza Giampaolo: Star Stability and Star Regularity for Mori Domains. Rend. Sem. Mat. Univ. Padova 126 (2011), 107-125. doi: 10.4171/RSMUP/126-7